# SDR HVUA202412040001

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N291DT
- Make and model: Pilats PC1247E
- Aircraft serial: 1109
- Aircraft time: 9,086 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Circuit Breaker
- Condition: Tripped
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF WHEN PILOT SELECTED GEAR UP THE GEAR INDICATED UNSAFE.  HYD CAUTION ILUMINATED. PILOT SELECTED GEAR DOWN & PERFORMED EMERGENCY EXTENSION PROCEDURE. PILOT HAD 3 GREEN GEAR INDICATING & PERFORMED A NORMAL LANDING AFTER DIVERTING & RETURNING TO BASE. MAINT FOUND THE 100AMP HYD PUMP CIRCUIT BREAKER OPEN ON RT POWER JUNCTION BOX. MLG SWING & FUNCTION CHECKED MULTIPLE TIMES. VISUALLY INSPECTED DC ELECTRIC HYD MOTOR. TEST OF MOTOR AMP DRAW & FOUND NORMAL. ACCUMULATOR PRESSURE CHECKED & SYS PRESSURE CHECKED. RESERVOIR PRESSURE CHECKED & HYD FLUID QTY. ACFT WAS FLT CHECKED WITH MULTIPLE GEAR CYCLES & RETURNED TO SERVICE.   THE PILOT QRH ONLY REFFERENCES THE HYD CTRL BREAKER ON PILOT CB PANEL & NOT HYDRAULIC PUMP BREAKER  ON THE COPILOT PJB PANEL AS AN ITEM TO CHECK IN THE EVENT OF A HYD CAUTION.
